Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/101380
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorGomoyunov, M. I.en
dc.date.accessioned2021-08-31T14:53:42Z-
dc.date.available2021-08-31T14:53:42Z-
dc.date.issued2020-
dc.identifier.citationGomoyunov M. I. On representation formulas for solutions of linear differential equations with Caputo fractional derivatives / M. I. Gomoyunov. — DOI 10.1515/fca-2020-0058 // Fractional Calculus and Applied Analysis. — 2020. — Vol. 23. — Iss. 4. — P. 1141-1160.en
dc.identifier.issn13110454-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85092916604&doi=10.1515%2ffca-2020-0058&partnerID=40&md5=26fc669e69ba1a0d4af8bf1887c36593
dc.identifier.otherhttp://arxiv.org/pdf/1908.08319m
dc.identifier.urihttp://elar.urfu.ru/handle/10995/101380-
dc.description.abstractIn the paper, a linear differential equation with variable coefficients and a Caputo fractional derivative is considered. For this equation, a Cauchy problem is studied, when an initial condition is given at an intermediate point that does not necessarily coincide with the initial point of the fractional differential operator. A detailed analysis of basic properties of the fundamental solution matrix is carried out. In particular, the Hölder continuity of this matrix with respect to both variables is proved, and its dual definition is given. Based on this, two representation formulas for the solution of the Cauchy problem are proposed and justified. © 2020 Diogenes Co., Sofia.en
dc.description.sponsorshipThis work was supported by RSF, Project No 19-11-00105.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherDe Gruyter Open Ltden
dc.relationinfo:eu-repo/grantAgreement/RSF//19-11-00105en
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceFractional Calc. Appl. Anal.2
dc.sourceFractional Calculus and Applied Analysisen
dc.subjectAND PHRASES: LINEAR FRACTIONAL DIFFERENTIAL EQUATIONen
dc.subjectFUNDAMENTAL SOLUTION MATRIXen
dc.subjectREPRESENTATION FORMULAen
dc.titleOn representation formulas for solutions of linear differential equations with Caputo fractional derivativesen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/articleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1515/fca-2020-0058-
dc.identifier.scopus85092916604-
local.contributor.employeeGomoyunov, M.I., Krasovskii Institute of Mathematics and Mechanics Ural Branch of, Russian Academy of Sciences, S. Kovalevskaya Str., Block 16, Ekaterinburg, 620990, Russian Federation, Ural Federal University, Mira Str., Block 32, Ekaterinburg, 620002, Russian Federation
local.description.firstpage1141-
local.description.lastpage1160-
local.issue4-
local.volume23-
dc.identifier.wos000591377100006-
local.contributor.departmentKrasovskii Institute of Mathematics and Mechanics Ural Branch of, Russian Academy of Sciences, S. Kovalevskaya Str., Block 16, Ekaterinburg, 620990, Russian Federation
local.contributor.departmentUral Federal University, Mira Str., Block 32, Ekaterinburg, 620002, Russian Federation
local.identifier.pure11461f08-081e-48d6-b1b0-cbb087b45a34uuid
local.identifier.pure14148798-
local.identifier.eid2-s2.0-85092916604-
local.fund.rsf19-11-00105-
local.identifier.wosWOS:000591377100006-
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
2-s2.0-85092916604.pdf199,42 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.